# SDR YENA201705160373

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 31,418 hours, 19,667 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A DIRTY SOCK ODOR DURING TAKEOFF.   THE ACFT DID NOT PRESSURIZE. OUTFLOW VALVE WAS FULL OPEN.  PERFORMED FIM TASK 21-20-00.  VERIFIED THE NR 1 ENGINE COMP WASH WAS PERFORMED. PERFORMED DECONTAMINATION ON PNEUMATIC SYS WITH ENGINE IAW AMM 21-20-00-810-803A. NO ABNORMAL ODORS NOTED, OK FOR SERVICE.
